# SDR HALA2010082500379

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 13,765 hours, 33,425 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E78426120
- Part serial: LHBR0230
- Condition: Failed
- Location: Rt Engine
- Part time: 9,644 hours, 23,420 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE "ENG R SYS FAIL" LIGHT CAME ON - ATB. ACCOMPLISHED RT EEC BITE PROCEDURE 73-21, TASK 801.  SHOW FAULT CODE 732165 & 166 & MX MSG 732140, START SWITCH LATCH CIRCUIT CH-B. FIM 73-21, TASK 839 START SW LATCH CIR CH-B ACC IAW FIM NR2 ENG EEC NEEDS REPLACE 5743. R & R RT EEC IAW AMM 73-21-01.  GROUND RUN OPS CHECK OK.  NO FAULTS.
